Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mac

Derm App! Post Tane--TOPICALS

Recommended Posts

ok I have been off tane for 3 months now.....I m getting pimples here and there.....I DONT WANT TO DO A SECOND COURSE YET EVENTHOUGH Derm Gave me the option....

my question is that I want to try topiclas for maintenance and to help soem of my little pimples.....BUT WHAT SHOULD i USE?

SHOULD i ASK HIM? OR ASK FOR SOMETHING SPECIFIC//

PLEASE NEED ADVICE

Link to post
Share on other sites
I have heard that most dermatologists prescribe Retin-A immediately after a course of Accutane. I would ask about that...
Link to post
Share on other sites

Personally, I'll be asking for Retin-A after my course. It always worked for me as a teenage before my acne got cystsic and I needed accutane.

Link to post
Share on other sites
Personally, I'll be asking for Retin-A after my course. It always worked for me as a teenage before my acne got cystsic and I needed accutane.
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×